Journal of Applied Mathematics and Physics

Vol.2 No.7(2014), Paper ID 47025, 9 pages

DOI:10.4236/jamp.2014.27072

 

Application of the Two Nonzero Component Lemma in Resource Allocation

 

Morteza Seddighin

 

Mathematics Department, Indiana University East, Richmond, IN, USA

 

Copyright © 2014 Morteza Seddighin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Seddighin, M. (2014) Application of the Two Nonzero Component Lemma in Resource Allocation. Journal of Applied Mathematics and Physics, 2, 653-661. doi: 10.4236/jamp.2014.27072.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.